RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 79, Issue 2  


Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices
M. O. Avdeeva, V. A. Bykovskii
163
Estimates for the Eigenvalues of Matrices
R. I. Alidema, A. F. Filippov
169
Dependence of the Convergence Domain of Spectral Expansions on the Geometry of the Set of Discontinuity of the Function Being Expanded
Sh. A. Alimov
178
Functional Integrals for the Schrodinger Equation on Compact Riemannian Manifolds
Ya. A. Butko
194
On the Critical Exponents of Certain Nonlinear Boundary-Value Problems with Biharmonic Operator in the Exterior of a Ball
Yu. V. Volodin
201
Modified Dyadic Integral and Fractional Derivative on $\mathbb R_+$
B. I. Golubov
213
Continuation of separately analytic functions defined on part of the domain boundary
A. S. Sadullaev, S. A. Imomkulov
234
Compactness principle for periodic singular and fine structures
V. V. Shumilova
244
A Criterion for the Uniform Convergence of the Lagrange–Jacobi Interpolation Process
V. V. Novikov
254
The Heun Equation and the Darboux Transformation
Yu. N. Sirota, A. O. Smirnov
267
Comparison of Two Generalized Trigonometric Integrals
V. A. Skvortsov, N. N. Kholshchevnikova
278
Study of the Equation of Partial Waves with Rapidly Oscillating Potential
Ya. T. Sultanaev, R. T. Islamova
288
Stability of Unique Solvability in an Ill-Posed Dirichlet Problem
I. G. Tsar'kov
294
A Compact Space Is Homotopy Equivalent to a CW-Complex If and Only If It Is an Absolute Neighborhood $h$-Retract
P. V. Chernikov
309

Brief Communications
Projection-Convex Combinations in $C^*$-Algebras and the Invariant Subspace Problem, I
A. M. Bikchentaev
311
Orthogonal Matrix Laurent Polynomials
K. K. Simonov
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019